Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 28, NWS Miami, FL

May 4, 2005Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 4, 2005, 2:42 PM EDT for Broward County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2005, 2:42 PM EDT (18:42 UTC)
Expired
May 4, 2005, 3:48 PM EDT
In force
66 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Broward County, FL

The radar

The Miami radar (KAMX), 77 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:30 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2005-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2005-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1152 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 041843
SVRMFL
FLC011-041945-
/O.NEW.KMFL.SV.W.0028.050504T1842Z-050504T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EDT WED MAY 4 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BROWARD COUNTY 
  IN SOUTH FLORIDA

* UNTIL 345 PM EDT

* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER   
  WEST CENTRAL BROWARD COUNTY...AND MOVING NORTHEAST AT 30 MPH.

* THE STORM WILL AFFECT...
  INTERSTATE 75
  RURAL NORTHERN BROWARD COUNTY AT 300 PM EDT


SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

LAT...LON 2628 8084 2634 8077 2634 8050 2619 8067
      2616 8067 2610 8074 2616 8087 2622 8087

$$
GARCIA
2 follow-up statements
000
WWUS52 KMFL 041919
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT WED MAY 4 2005

FLC011-041945-
/O.CON.KMFL.SV.W.0028.000000T0000Z-050504T1945Z/
BROWARD FL-
317 PM EDT WED MAY 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR
WESTERN BROWARD COUNTY...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL 
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER 
CENTRAL BROWARD COUNTY...OR ABOUT 16 MILES WEST OF WESTON...MOVING 
EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER RURAL AREAS OF 
WESTERN BROWARD COUNTY ALONG ALLIGATOR ALLEY.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MIAMI 
DIRECTLY AT 305.229.4522.

LAT...LON 2628 8084 2634 8077 2634 8050 2619 8045
      2601 8045 2600 8074 2614 8086 2622 8087

$$
HANDEL
000
WWUS52 KMFL 041948
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT WED MAY 4 2005

FLC011-042000-
/O.EXP.KMFL.SV.W.0028.000000T0000Z-050504T1945Z/
BROWARD FL-
346 PM EDT WED MAY 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BROWARD COUNTY EXPIRED
AT 345 PM EDT...

AT 345 PM EDT...RADAR INDICATED THAT THE STORMS THAT PROMPTED THE 
WARNING HAD WEAKENED TO BELOW SEVERE LIMITS...HOWEVER WIND GUSTS TO 
45 MPH...FREQUENT LIGHTNING...AND SMALL HAIL ARE STILL POSSIBLE WITH 
THESE STORMS AS THEY DRIFT EAST ACROSS BROWARD COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 400 PM EDT WEDNESDAY AFTERNOON FOR 
SOUTHERN FLORIDA. REMAIN ALERT FOR FURTHER UPDATES AND THE 
POSSIBILITY OF ADDITIONAL WARNINGS.

LAT...LON 2628 8084 2634 8077 2634 8050 2619 8045
      2601 8045 2600 8074 2614 8086 2622 8087

$$
HANDEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 11:55 AM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 4, 11:55 AM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1155 AM EDT WED MAY 4 2005

.UPDATE...UPDATED ZFP AND CWF TO INDICATE SEVERE THUNDERSTORM WATCH
FOR NORTHERN PORTIONS OF SOUTH FLORIDA AND LAKE OKEECHOBEE. THIS
WATCH GOES OUT UNTIL 4 PM THIS AFTERNOON...HOWEVER THIS COULD BE
EXTENDED TO EVENING HOURS...ESPECIALLY FOR THE VICINITY OF LAKE
OKEE.

A SLOW NORTHWARD DRIFTING WARM FRONT LOCATED ACROSS SOUTH CENTRAL
FLORIDA WILL BE ONE OF THE MAIN FOCUSING MECHANISM FOR CONVECTION
THIS AFTERNOON...HOWEVER LEFT OVER OUTFLOW BOUNDARIES FROM
YESTERDAYS CONVECTION AND SEA/LAKE BREEZES WILL ALSO PLAY A BIG ROLE
THIS AFTERNOON. WATER VAPOR IMAGES CLEARLY SHOWS A SHORT WAVE
TROUGH MOVING EASTWARD ACROSS THE EASTERN GULF OF MEX WITH WIDESPREAD
CONVECTION FIRING UP AT THIS TIME. THE TIMING OF THIS FEATURE ACROSS
OUR AREA WILL HAVE THE MOST SIGNIFICANT IMPACT...SHOULD IT MOVE AT
THE TIME OF MAX HEATING AND WHEN SEA/LAKE BREEZES ARE MOST
ACTIVE...WE COULD BE IN FOR AN EVEN MORE EXPLOSIVE CONVECTIVE DAY
EVEN ALL THE WAY SOUTH TO MIAMI-DADE AND BROWARD COUNTIES...WELL
CONTINUE MONITORING THE SITUATION.

.PREVIOUS DISCUSSION...FRONTAL BOUNDARY THAT WAS ACROSS SOUTH FLORIDA
24 HOURS AGO IS NOW NORTH OF LAKE OKEECHOBEE. WHILE THIS IS OUT OF
THE FORECAST AREA...THERE STILL WILL BE POTENTIAL FOR ANOTHER WET
DAY AHEAD WITH PRECIPITABLE WATER VALUES NOW UP TO 1.7
INCHES. LIGHT GRADIENT FLOW WILL ALLOW FOR SEA BREEZE CONVERGENCE
TODAY. OTHER MESOSCALE INFLUENCES WILL POSSIBLY INCLUDE LEFT OVER
BOUNDARIES FROM YESTERDAYS CONSIDERABLE CONVECTION.

ON THE SYNOPTIC SCALE...A WEAK H5 SHORT WAVE SHOWS UP OVER THE
NORTH CENTRAL GULF. 00Z SOUNDING DATA SHOWS THE SHORT WAVE THAT
SPARKED YESTERDAYS ACTIVITY IS EAST OF THE PENINSULA WITH WARMING
MID LEVELS TO THE WEST...KEYW HAD -9 AT 500MB..AND KTBW WAS -11.
SHORT RANGE MODELS DO SHOW A WEAK THERMAL RIDGE PUSHING OVER THE
AREA THIS MORNING. THE QUESTION IS...WHAT WILL HAPPEN BY MIDDAY.
THE MODELS HINT THAT COOLER AIR WILL FOLLOW TO DESTABILIZE THE MID
LEVELS AND INCREASE LAPS RATES. WHILE BOTH THE GFS AND NAM ARE NOT
CLEARLY SHOWING PERTURBATIONS IN THE MID LEVELS...THE
DESTABILIZATION WILL FIT THE ADVANCE THE OF AFOREMENTIONED WEAK
SHORT WAVE ANALYZED OVER THE NORTH CENTRAL GULF. ITS NOT CLEAR
HOW DEEP OR HOW FAR SOUTH THIS WILL EXTEND HOWEVER...SO THE IMPACT
IS NOT FULLY KNOWN. IN ANY CASE...THE BEST CHANCE FOR RAIN WILL BE
FROM PALM BEACH TO GLADES AND HENDRY COUNTIES...CLOSER TO THE
BOUNDARY AND FURTHER NORTH WHERE BETTER INSTABILITY WILL BE. WILL
WORD FOR NUMEROUS SHOWERS/THUNDERSTORMS THERE...WITH HIGH
SCATTERED POPS ELSEWHERE.

CANNOT RULE OUT AT LEAST ISOLATED SEVERE AGAIN TODAY WITH
POTENTIAL FOR COLD AIR ADVECTION IN THE MID LEVELS...WITH HAIL AND
GUSTY WINDS MAIN IMPACTS. ALSO MUST CONSIDER POTENTIAL FOR HEAVY
RAINFALL AND LOCALIZED FLOODING AS ATMOSPHERE REMAINS
MOIST...STEERING FLOW WEAK...AND RESIDUAL PONDING FROM YESTERDAY.
HELICITY VALUES WILL INCREASE SLIGHTLY OVER EASTERN METRO AREAS
WITH SOUTHEAST SEA BREEZES AND SOUTHWEST GRADIENT FLOW...BUT SHEAR
WILL REMAIN MARGINAL.

LOOKING TOWARD THE WEEKEND...WILL KEEP SCATTERED POPS TONIGHT INTO FRIDAY
AS MID/UPPER TROUGH DIGS EAST...AND SURFACE LOW EVOLVES OFF OF
NORTHEAST FLORIDA COAST. GFS STILL SHOWING FRONT TO PUSH SOUTH AND
ADVECT DRY AIR FRIDAY TO MAKE FOR NICE WEEKEND. NO CHANGES TO
EXTENDED FORECAST ATTM.

&&

.MARINE...LIGHT FLOW TO CONTINUE THROUGH FRIDAY AS BOUNDARY
REMAINS OVER THE PENINSULA. WILL SEE WINDS PICK UP SLIGHTLY BY THE
WEEKEND AS FRONT MOVES BACK THROUGH THE AREA AND HIGH PRESSURE
BUILDS OVER THE DEEP SOUTH. NORTHERLY COMPONENT WILL INCREASE
SEAS OVER GULF STREAM BY SATURDAY TO CAUTION LEVELS...BUT SEAS
WILL DIMINISH BY SUNDAY AS WINDS VEER TO THE EAST.

&&

.FIRE WEATHER...NO HIGHLIGHTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  84  71  84  69 /  70  50  60  40
FORT LAUDERDALE  85  71  84  71 /  50  40  50  50
MIAMI            86  72  87  71 /  50  40  50  50
NAPLES           84  71  84  67 /  50  50  50  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

CHRISTENSEN
Hazardous weather outlook, May 4, 1:30 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIAMI FL
130 PM EDT WED MAY 4 2005

FLZ063-066>075-042200-
BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-GLADES-HENDRY-
MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN-
WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE-
130 PM EDT WED MAY 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SEVERE THUNDERSTORM WATCH FOR SOUTH FLORIDA UNTIL 8 PM...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR HENDRY, GLADES, PALM
BEACH, BROWARD, MIAMI DADE, AND MAINLAND MONROE COUNTIES, THE
ADJACENT COASTAL WATERS, AND LAKE OKEECHOBEE UNTIL 8 PM THIS
AFTERNOON. A WEAK NEARLY STATIONARY FRONTAL BOUNDARY IS JUST TO THE
NORTH OF THE WATCH AREA. DUE TO THE PROXIMITY OF THE BOUNDARY,
SUFFICIENT INSTABILITY, AND SEA BREEZE INTERACTIONS NUMEROUS SHOWERS
AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTH FLORIDA AS WE HEAD INTO
THE LATE AFTERNOON HOURS. SOME THUNDERSTORMS MAY BE SEVERE PRODUCING
PENNY SIZED HAIL OR LARGER AND WIND GUSTS IN EXCESS OF 60 MPH IN
SOME CASES ACROSS THE WATCH AREA. WEAK TORNADOES ARE ALSO POSSIBLE
PARTICULARLY IN AREAS WHERE THE STORMS INTERACT WITH THE SEA BREEZE.

RESIDENTS ACROSS SOUTH FLORIDA ARE ADVISED TO REMAIN ON THE ALERT
THROUGH NOAA WEATHER RADIO OR THE LOCAL NEWS MEDIA IN CASE WARNINGS
BECOME NECESSARY FOR ANY DEVELOPING STORMS.

ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE
NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR
INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS THE NORTH FLORIDA
PENINSULA EARLY THURSDAY BRINGING A COLD FRONT ACROSS SOUTH FLORIDA
SOMETIME BETWEEN THURSDAY AND FRIDAY. THEREFORE, STRONG THUNDERSTORMS
ARE AGAIN POSSIBLE ACROSS SOUTH FLORIDA PARTICULARLY ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON.

PS

In the hours before

Special weather statement, May 4, 9:07 AM EDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
907 AM EDT WED MAY 4 2005

FLZ063-066>068-042000-
GLADES FL-HENDRY FL-PALM BEACH EASTERN FL-PALM BEACH WESTERN FL-
907 AM EDT WED MAY 4 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR NORTHERN PORTIONS OF SOUTH FLORIDA EFFECTIVE UNTIL 400 PM EDT.

THIS WATCH INCLUDES THE FOLLOWING COUNTIES IN SOUTH FLORIDA:

GLADES...HENDRY...PALM BEACH COUNTIES INCLUDING LAKE OKEECHOBEE

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTH FLORIDA
TODAY...ESPECIALLY THIS AFTERNOON. A FEW OF THESE STORMS ARE EXPECTED
TO BECOME SEVERE PRODUCING DAMAGING WINDS...HEAVY RAINFALL AND SMALL
HAIL...ESPECIALLY ACROSS NORTHERN PORTIONS OF SOUTH FLORIDA IN THE
VICINITY OF LAKE OKEECHOBEE.

OTHER STORMS WILL DEVELOP WILL DEVELOP OVER THE REST OF SOUTH FLORIDA
AND A FEW COULD BE STRONG WITH STRONG WIND GUSTS AND NUMEROUS
LIGHTNING STRIKES.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, May 4, 1:32 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
132 PM EDT WED MAY 4 2005

FLZ063-066>075-042331-
BROWARD METROPOLITAN FL-DADE METROPOLITAN FL-EASTERN COLLIER FL-
GLADES FL-HENDRY FL-MAINLAND MONROE FL-PALM BEACH EASTERN FL-
PALM BEACH WESTERN FL-WESTERN BROWARD FL-WESTERN COLLIER FL-
WESTERN DADE FL-
132 PM EDT WED MAY 4 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR ALL OF SOUTH FLORIDA EFFECTIVE UNTIL 800 PM EDT.

THIS WATCH INCLUDES THE FOLLOWING COUNTIES IN SOUTH FLORIDA:

GLADES...HENDRY...COLLIER...PALM BEACH...BROWARD...MIAMI-DADE AND
MAINLAND MONROE COUNTIES INCLUDING LAKE OKEECHOBEE AND THE ADJACENT
COASTAL WATERS.

NUMEROUS THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP ACROSS INTERIOR
AND NORTHERN SECTIONS OF SOUTH FLORIDA. NUMEROUS THUNDERSTORMS ARE
EXPECTED TO DEVELOP FOR THE REST OF THIS AFTERNOON AND EVENING HOURS.
ATMOSPHERIC CONDITIONS ARE SUCH THAT A FEW OF THESE STORMS COULD
BECOME SEVERE PRODUCING DAMAGING WINDS...HEAVY RAINFALL AND SMALL
HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY ACROSS
GLADES...HENDRY AND PALM BEACH COUNTIES WHERE SEA AND LAKE BREEZES
ARE EXPECTED TO INTERACT.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, May 4, 2:00 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT WED MAY 4 2005

FLZ067-068-041900-
PALM BEACH EASTERN-PALM BEACH WESTERN-
200 PM EDT WED MAY 4 2005

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.

A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHWEST PALM BEACH COUNTY
AND NORTHWEST INTERIOR SECTIONS OF BROWARD COUNTY WILL MOVE
NORTHEAST AT 15 MPH. DOPPLER RADAR INDICATED THAT THESE STORMS ARE
INCREASING IN INTENSITY AND COVERAGE. THESE STORMS WILL AFFECT
SECTIONS OF I-75...U-27...THE HOLEY LAND WILD LIFE AREA AND
OKEELANTA.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:30 PM EDTSevere Thunderstorm WarningMFLGlades60 min
May 4, 2:23 PM EDTSevere Thunderstorm WarningMFLPalm Beach67 min
May 4, 6:29 PM EDTSevere Thunderstorm WarningMFLMiami-Dade62 min
May 4, 7:00 PM EDTSpecial Marine WarningMFL60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.